# SDR 2025FA0000014

- Difficulty date: January 3, 2025
- Submitted: January 14, 2025
- Operation: General aviation
- Aircraft: N140SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9389
- Aircraft time: 8,350 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Coll Pitch Cntr
- Condition: Abnormal
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

COLLECTIVE FRICTION WAS TOO LIGHT ALLOWING COLLECTIVE TO FALL WHEN HANDS OFF CONTROLS.  FOUND THE COLLECTIVE FRICTION KNOB FULLY LOOSENED AND NOT TIGHTENED TO INPUT COLLECTIVE FRICTION ON THE COLLECTIVE ALLOWING THE CONSTANT POWER TO BE MAINTAINED.
